# SDR GLBA2012022401

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,568 hours, 40,058 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND  A CRACK ON THE HORIZONTAL STAB FWD SPAR WEB JUST INBD OF RT HSS 5.000 OTBD UPPER CORNER.   REPAIRED IAW EO 12-1900-55-003.  MAJOR REPAIR.
